Oscillation criteria for second-order neutral delay differential equations
By Martin J. Bohner, Said R. Grace, Irena Jadlovská. 2017
121 citations recorded by the source corpus.
New sufficient conditions for oscillation of second-order neutral half-linear delay differential equations are given. Our results essentially improve, complement and simplify a number of related ones in the literature, especially those from a recent paper by [R. P. Agarwal, Ch. Zhang, T. Li, Appl. Math. Comput. 274(2016), 178–181]. An example illustrates the value of the results obtained.
Subfields: Applied Mathematics, Numerical Analysis
View Paper: https://www.semanticscholar.org/paper/2861c40ee7437d041e3a068d81df190ea761c6dc
How researchers see this paper
The researchers whose trusted networks rank it highest, strongest advocate first. Every researcher gets a different order.
In Applied Mathematics
- Tongxing Li
- Irena Jadlovská
- Said R. Grace
- Jozef Dzurina
- Chenghui Zhang
- Ravi P. Agarwal
- Martin J. Bohner
In Numerical Analysis
- Tongxing Li
- Irena Jadlovská
- Said R. Grace
- Jozef Dzurina
- Ravi P. Agarwal
- Chenghui Zhang
- Martin J. Bohner
Citations in the corpus
- Oscillation criteria for second‐order Emden–Fowler delay differential equations with a sublinear neutral term (2020, background): “[4] showed that the oscillation of (E) can be guaranteed in this case via only one condition.”